Kyungpook Mathematical Journal 2020; 60(1): 126-132
Published online March 31, 2020
Copyright © Kyungpook Mathematical Journal.
Hardy Spaces of Certain Convolution Operator
Rajbala and Jugal Kishore Prajapat∗
Received: January 14, 2018; Revised: March 20, 2019; Accepted: April 9, 2019
In this article, we determine sufficient conditions on the parameters of a generalized convolution operator to ensure that it belongs to the Hardy space and to the space of bounded analytic functions. We exhibit the utility of these results by deducing several interesting examples.
Keywords: analytic functions, bounded analytic functions, Hardy spaces.